MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS SEGMENTAL COMPONENT 85MM; LPS AND S-ROM : KNEE ACCESSORY

DEPUY ORTHOPAEDICS INC US LPS SEGMENTAL COMPONENT 85MM; LPS AND S-ROM : KNEE ACCESSORY
Model Number 1987-07-085
Medical Device Problem Codes Off-Label Use (1494); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had a spacer made of lps implant to treat chronic infection.Segments disassociated and patient was brought to or.A through i&d was performed.Segments were dried and impacted together.Many attempt to separate the segments were performed with no move to at any junction.Antibiotic beads were placed and patient was closed uneventfully.The disassociation occurred between the listed segments.Doi: (b)(6) 2021, dor: (b)(6) 2021, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Evaluation of all available x-rays confirmed that the devices have been disassociated.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LPS SEGMENTAL COMPONENT 85MM
Common Device Name
LPS AND S-ROM : KNEE ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12330649
Report Number1818910-2021-17953
Device Sequence Number4713231
Product Code JWH
UDI-Device Identifier10603295078579
UDI-Public10603295078579
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K033959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1987-07-085
Device Catalogue Number198707085
Device Lot NumberJD5034
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2021
Supplement Date Received by Manufacturer09/07/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS INTERCALARY SEGMENT 55MM; LPS SEGMENTAL COMPONENT 85MM; LPS INTERCALARY SEGMENT 55MM; LPS SEGMENTAL COMPONENT 85MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight81